The complete nontrivial-intersection theorem for systems of finite sets

Ahlswede R, Khachatrian LH (1996)
JOURNAL OF COMBINATORIAL THEORY SERIES A 76(1): 121-138.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
The authors have proved in a recent paper a complete intersection theorem for systems of finite sets. Now we establish such a result for nontrivial-intersection systems (in the sense of Hilton and Milner [Quart. J. Math. Oxford 18 (1967), 369-384]. (C) 1996 American Press, Inc.
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Khachatrian LH. The complete nontrivial-intersection theorem for systems of finite sets. JOURNAL OF COMBINATORIAL THEORY SERIES A. 1996;76(1):121-138.
Ahlswede, R., & Khachatrian, L. H. (1996). The complete nontrivial-intersection theorem for systems of finite sets. JOURNAL OF COMBINATORIAL THEORY SERIES A, 76(1), 121-138.
Ahlswede, R., and Khachatrian, L. H. (1996). The complete nontrivial-intersection theorem for systems of finite sets. JOURNAL OF COMBINATORIAL THEORY SERIES A 76, 121-138.
Ahlswede, R., & Khachatrian, L.H., 1996. The complete nontrivial-intersection theorem for systems of finite sets. JOURNAL OF COMBINATORIAL THEORY SERIES A, 76(1), p 121-138.
R. Ahlswede and L.H. Khachatrian, “The complete nontrivial-intersection theorem for systems of finite sets”, JOURNAL OF COMBINATORIAL THEORY SERIES A, vol. 76, 1996, pp. 121-138.
Ahlswede, R., Khachatrian, L.H.: The complete nontrivial-intersection theorem for systems of finite sets. JOURNAL OF COMBINATORIAL THEORY SERIES A. 76, 121-138 (1996).
Ahlswede, Rudolf, and Khachatrian, LH. “The complete nontrivial-intersection theorem for systems of finite sets”. JOURNAL OF COMBINATORIAL THEORY SERIES A 76.1 (1996): 121-138.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar